# SDR TRBACPCP2010019

- Difficulty date: February 9, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- Aircraft time: 30,474 hours, 30,096 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN AERA OF CORROSION WAS FOUND AT RT WING LOWER SKIN T/E BETWEEN RIBS 6-7. C/A: CORROSION WAS BLENDED OUT IAW SRM AND ATR SRI, MINIMUM REMAINING THICKNESS IS 0.287 IN FOR A NOMINAL THICKNESS OF 0.318 IN. REF SRI NR DO/TS-1345/10-13152, SRAS NR DO/TS-3929/09, 5348 ISSUE B AND EO E2-57MR-373.
